2019
Том 71
№ 7

All Issues

Voitenko S. P.

Articles: 2
Article (Ukrainian)

Best orthogonal trigonometric approximations of the classes $B^{Ω}_{p,θ}$ of periodic functions of many variables

Voitenko S. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2009. - 61, № 11. - pp. 1473-1484

We obtain exact-order estimates for the best orthogonal trigonometric approximations of the classes $B^{Ω}_{p,θ}$ of periodic functions of many variables in the space $L_q$.

Article (Ukrainian)

Best $M$-Term trigonometric approximations of the classes $B^{Ω}_{p,θ}$ of periodic functions of many variables

Voitenko S. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2009. - 61, № 9. - pp. 1189-1199

We obtain exact order estimates for the best $M$-term trigonometric approximations of the classes $B^{Ω}_{p,θ}$ of periodic functions of many variables in the space $L_q$.